# SDR AALA202201078871

- Difficulty date: January 6, 2022
- Submitted: January 8, 2022
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 79,051 hours, 10,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RH OVERHEAD EMERGENCY LIGHTS INOPERATIVE AT ROWS 32, 34, 37, AND 40. SECURED WIRING CONNECTOR AT BATTERY PACK IAW FIM 33-51-00-810-803, OPS CHECK GOOD.
